# SDR DALA2025041102800

- Difficulty date: April 9, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 91,768 hours, 42,825 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Elec Connector
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3224 DISC: DURING CROSSBLEED START OF #1 ENG WHEN THRUST WAS BROUGHT UP ON ENG 2 APPROX 35% N1 ENG2 FIRE ECAM POPPED UP WITH FIRE WARNINGS. WHEN THE ENG THRUST WAS REDUCED TO IDLE ECAM DISSAPEARED. C/A: OPENED UP NBR 2 ENG FOR MTC. SHOOK WIRES. FOUND ENG 2 PYLON A LOOP INTERMITTENT. FOUND CANNON PLUG SHORTING TO PINS. R/R CANNONPLUG PER A320 ESPM 20-33. FOUND GROUND WIRE AT TERMINAL BLOCK 450VT2 BROKEN. REPAIRED GROUND WIRE PER AWM 26-12-05. SYS OPS CHKS NML. WIP MB 819722. R&R PRV FOR OTHER MAINT. REF A320 AMM 36-11. LEAK CHKS NML. A/C OK FOR SVC. (LP: 6873648)
